Alert archive / Louisiana / Flash Flood Warnings in 2011
Flash Flood Warning 33, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Sep 5, 2011, 3:30 AM CDT for West Feliciana Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2011, 3:30 AM CDT (08:30 UTC)
- Expired
- Sep 5, 2011, 6:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
County West Feliciana Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 8.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1653 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
748
WGUS54 KLIX 050830
FFWLIX
LAC125-051130-
/O.NEW.KLIX.FF.W.0033.110905T0830Z-110905T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
330 AM CDT MON SEP 5 2011
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WEST FELICIANA PARISH IN SOUTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF ST. FRANCISVILLE...
* UNTIL 630 AM CDT
* AT 323 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM HEAVY RAIN NEAR BAYOU SARA. SEVERAL HOMES HAVE BEEN
EVACUATED NEARY BAYOU SARA AND LITTLE BAYOU SARA. MODERATE TO
HEAVY RAIN IS EXPECTED TO CONTINUE THROUGH AT LEAST 5 AM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WAKEFIELD
AND SPILLMAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3098 9160 3099 9118 3075 9131 3076 9151
3088 9150
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 11:40 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Sep 4, 11:40 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1140 PM CDT SUN SEP 4 2011
.AVIATION...
WORST OF WEATHER ASSOCIATED WITH FORMER TROPICAL STORM LEE HAS
MOVED NORTH AND EAST OF THE AREA. STILL EXPECT MVFR CEILINGS TO BE
RELATIVELLY PREVALENT. ISOLATED IFR CONDITIONS POSSIBLE WITHIN
SHOWERS AND POSSIBLY OVER NORTHWESTERN TERMINALS...KBTR AND KMCB.
LITTLE IF ANY LIGHTNING REMAINS WITH THIS PRECIPITATION. MAIN
AVIATION ISSUE WILL BE WINDS OVER THE NEXT 18 HOURS. SUSTAINED
WINDS NEAR 25 KNOTS WILL BE POSSIBLE AT ALL TERMINALS...WITH GUSTS
TO NEAR 35 KNOTS POSSIBLE DOWNWIND OF LAKE PONTCHARTRAIN AT KMSY
AND KNEW. SKIES SHOULD CLEAR BY EVENING...AND WINDS WILL BE
GRADUALLY EASING DURING THE AFTERNOON AND EVENING HOURS. 35
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 73 81 59 79 / 90 80 50 20
BTR 74 81 60 80 / 90 70 40 10
ASD 76 83 63 80 / 90 80 50 10
MSY 77 83 65 81 / 90 80 40 10
GPT 76 83 65 79 / 90 80 50 20
PQL 76 83 66 80 / 90 80 50 20
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD WARNING UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...LIVINGSTON...LOWER JEFFERSON...LOWER
LAFOURCHE...LOWER PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...ORLEANS...SOUTHERN TANGIPAHOA...ST.
CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...ST.
TAMMANY...UPPER JEFFERSON...UPPER PLAQUEMINES...AND UPPER
ST. BERNARD.
FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
WIND ADVISORY UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING ZONES:
LOWER JEFFERSON...LOWER LAFOURCHE...LOWER
PLAQUEMINES...LOWER ST. BERNARD...LOWER
TERREBONNE...ORLEANS...ST. CHARLES...ST. JOHN THE
BAPTIST...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
PLAQUEMINES...UPPER ST. BERNARD...AND UPPER TERREBONNE.
WIND ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
SOUTHERN TANGIPAHOA...AND ST. TAMMANY.
WIND ADVISORY FROM 4 AM MONDAY TO 4 PM MONDAY FOR THE FOLLOWING
ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...NORTHERN
TANGIPAHOA...POINTE COUPEE...ST. HELENA...ST.
JAMES...WASHINGTON...WEST BATON ROUGE...AND WEST FELICIANA.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
GALE WARNING FROM 5 AM MONDAY TO 1 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
OUT 20 NM...LAKE BORGNE...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 5 AM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
OUT 20 NM...LAKE BORGNE...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY FROM 1 PM MONDAY TO 10 AM TUESDAY FOR THE
FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
OUT 20 NM...LAKE BORGNE...AND MISSISSIPPI SOUND.
GALE WARNING UNTIL 5 AM MONDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM...AND COASTAL WATERS FROM PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER OUT 20 NM.
SMALL CRAFT ADVISORY FROM 5 AM MONDAY TO 10 AM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...AND COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
WIND ADVISORY FROM 4 AM MONDAY TO 4 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...PEARL RIVER...PIKE...WALTHALL...AND
WILKINSON.
COASTAL FLOOD WARNING UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...AND JACKSON.
WIND ADVISORY UNTIL 4 PM MONDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...AND JACKSON.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM TUESDAY FOR THE FOLLOWING
ZONES: AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
GALE WARNING FROM 5 AM MONDAY TO 1 PM MONDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
OUT 20 NM...LAKE BORGNE...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 5 AM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT
FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
OUT 20 NM...LAKE BORGNE...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY FROM 1 PM MONDAY TO 10 AM TUESDAY FOR THE
FOLLOWING ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL
WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON FROM 20 TO 60 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
OUT 20 NM...LAKE BORGNE...AND MISSISSIPPI SOUND.
GALE WARNING UNTIL 5 AM MONDAY FOR THE FOLLOWING ZONES: COASTAL
WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM...AND COASTAL WATERS FROM PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER OUT 20 NM.
SMALL CRAFT ADVISORY FROM 5 AM MONDAY TO 10 AM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...AND COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM.
&&Hazardous weather outlook, Sep 4, 11:00 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1100 PM CDT SUN SEP 4 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-060400- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1100 PM CDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT STRONG WINDS... THOUGH LEE HAS WEAKENED TO A TROPICAL DEPRESSION...STRONG WINDS WILL REMAIN POSSIBLE OVER SOUTHEAST LOUISIANA AND SOUTHWEST AND COASTAL MISSISSIPPI. PLEASE REFER TO THE WIND ADVISORY FOR SPECIFIC DETAILS ABOUT STRONG WINDS OVER LAND. FOR MARINE AREAS...REFER TO THE GALE WARNINGS AND SMALL CRAFT ADVISORIES. TORNADOES.. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE THROUGH TONIGHT. THE MAIN THREAT AREA WILL BE ALONG AND EAST OF A LINE FROM GRAND ISLE TO COVINGTON TO MCCOMB. FLASH FLOODING... ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE THROUGH MONDAY AND WITH SOILS SATURATED FROM RAIN OVER THE LAST THREE DAYS...ANY HEAVY RAINFALL WILL QUICKLY BE CONVERTED INTO RUNOFF. A FLASH FLOOD WATCH IS IN EFFECT. COASTAL FLOODING... MINOR COASTAL FLOODING WILL CONTINUE IN AREAS OUTSIDE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. A COASTAL FLOOD WARNING IS IN EFFECT UNTIL 4 PM CDT MONDAY. RIVER FLOODING... A FEW AREA RIVERS HAVE ALREADY RISEN TO NEAR OR ABOVE FLOOD STAGE. RIVER FLOODING WILL BECOME AN INCREASING THREAT AS WATER FROM THE HEAVY RAINS DRAINS INTO RIVERS AND STREAMS THAT ARE ALREADY NEAR BANK FULL. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG WINDS... STRONG WINDS WILL REMAIN POSSIBLE ACROSS THE AREA THROUGH MONDAY. PLEASE REFER TO THE WIND ADVISORY FOR SPECIFIC DETAILS ABOUT STRONG WINDS OVER LAND. FOR MARINE AREAS...STRONG WINDS WILL PERSIST THROUGH TUESDAY. REFER TO THE GALE WARNINGS AND SMALL CRAFT ADVISORIES FOR SPECIFIC DETAILS. TORNADOES.. THE THREAT OF WATERSPOUT AND TORNADO ACTIVITY MAY CONTINUE INTO MONDAY. PAY ATTENTION FOR ANY TORNADO WATCHES OR WARNINGS THAT MAY BE IN EFFECT FOR YOUR LOCATION. FLASH FLOODING... ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE AND WITH SOILS SATURATED FROM RAIN OVER THE LAST THREE DAYS...ANY HEAVY RAINFALL WILL QUICKLY BE CONVERTED INTO RUNOFF. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT MONDAY. COASTAL FLOODING... MINOR COASTAL FLOODING WILL CONTINUE IN AREAS OUTSIDE HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS. A COASTAL FLOOD WARNING IS IN EFFECT UNTIL 4 PM CDT MONDAY. RIVER FLOODING... A FEW AREA RIVERS HAVE ALREADY RISEN TO NEAR OR ABOVE FLOOD STAGE. RIVER FLOODING WILL BECOME AN INCREASING THREAT AS WATER FROM THE HEAVY RAINS DRAINS INTO RIVERS AND STREAMS THAT ARE ALREADY NEAR BANK FULL. REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS WILL CONTINUE TO BE ACTIVATED THROUGH MONDAY. 95/DM
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 7:17 PM CDT | Special Marine Warning | LIX | 58 min | |
| Sep 4, 8:03 PM CDT | Special Marine Warning | LIX | 27 min | |
| Sep 4, 10:33 PM CDT | Coastal Flood Warning | LIX | Saint Bernard, Saint James, Saint John the Baptist | 17 hr |
| Sep 4, 10:43 PM CDT | Wind Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more | 25 hr |
| Sep 4, 10:53 PM CDT | Gale Warning | LIX | 23 hr | |
| Sep 4, 10:53 PM CDT | Small Craft Advisory | LIX | 33 hr | |
| Sep 4, 10:53 PM CDT | Small Craft Advisory | LIX | 33 hr | |
| Sep 5, 4:38 AM CDT | River Flood Warning | LIX | Saint Tammany | 29 hr |
| Sep 5, 5:48 AM CDT | Special Marine Warning | LIX | 27 min | |
| Sep 5, 6:38 AM CDT | Special Marine Warning | LIX | 67 min | |
| Sep 5, 9:12 AM CDT | Special Marine Warning | LIX | 33 min | |
| Sep 5, 9:39 AM CDT | River Flood Warning | LIX | Washington | 59 hr |
| Sep 5, 9:43 AM CDT | River Flood Warning | LIX | Saint Tammany | 5 days |
| Sep 5, 10:16 AM CDT | River Flood Warning | LIX | Saint Tammany | 46 hr |
Nearby
Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.